Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Incoherent negatively curved groups


Author: Daniel T. Wise
Journal: Proc. Amer. Math. Soc. 126 (1998), 957-964
MSC (1991): Primary 20F32, 20F05
MathSciNet review: 1423338
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In part 1, a construction of Rips is modified so that it produces a CAT$(-1)$ group instead of a small-cancellation group. Thus, many of the applications of Rips' construction to small-cancellation groups may be applied to CAT$(-1)$ groups as well. Part 2 offers a simple way of producing incoherent groups.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 20F32, 20F05

Retrieve articles in all journals with MSC (1991): 20F32, 20F05


Additional Information

Daniel T. Wise
Affiliation: Department of Mathematics, Fine Hall, Princeton University, Princeton, New Jersey 08544
Address at time of publication: Department of Mathematics, White Hall, Cornell University, Ithaca, New York 14853
Email: daniwise@math.cornell.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-98-04146-X
PII: S 0002-9939(98)04146-X
Received by editor(s): March 17, 1996
Communicated by: Ronald M. Solomon
Article copyright: © Copyright 1998 American Mathematical Society